View : 22 Download: 0

Nonlinear discrete boundary value problems for the discrete p-Laplacian with potential term

Title
Nonlinear discrete boundary value problems for the discrete p-Laplacian with potential term
Authors
Park J.-H.Chung S.-Y.
Ewha Authors
박재현
Issue Date
2011
Journal Title
Nonlinear Analysis, Theory, Methods and Applications
ISSN
0362-546XJCR Link
Citation
vol. 74, no. 4, pp. 1272 - 1278
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper, we show the existence of a positive solution of nonlinear discrete boundary value problems for the discrete p-Laplacian with potential term. Moreover, the multiplicity of solutions for the problems is also investigated. © 2010 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.na.2010.09.065
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE